MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-D10-F15
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported clot could not be conclusively determined.
 
Event or Problem Description
During an atrial fibrillation ablation procedure, after conducting the transseptal puncture, the physician suspected there was a clot on the mapping catheter when using transesophageal echocardiography.The procedure was continued with only using the ablation catheter for mapping and ablation and the mapping catheter was not moved.A bolus of heparin was delivered and the procedure was able to be completed with no adverse consequences to the patient.Both the ablation and mapping catheter were removed using transesophageal echocardiography and no clots were observed.The physician suspected the clot was from the right atrium and went into the left atrium when the transseptal puncture was conducted.

Brand Name
ADVISOR FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11929162
Report Number3008452825-2021-00311
Device Sequence Number4345221
Product Code DRF
UDI-Device Identifier05415067024800
UDI-Public05415067024800
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberD-AVSE-D10-F15
Device Catalogue NumberD-AVSE-D10-F15
Device Lot Number7837781
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;